Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Is it OK to get brown discharge and streaks of blood if i missed just one pill ?

hi , i had a period like normal jan. 14 till the 18th 19th and my boyfriend and i had sex jan 30th without a condom , i take birth control but that day and the day after i forgot to take them . so on the 31st of jan. i started my period again and im still on it ,so its been 11 days and my periods never changed at all and i threw up on feb. 2nd . and this isn t like a regular period its brown discharge and streaks of blood or it ll be blood and brown discharge and i keep wearing tampons and pantyliners and it wont stop whats wrong ?
Asked On : Fri, 11 Feb 2011
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
get a pregnancy test done to rule out pregnancy;never take birth control pills randomly as taking them irregularly can cause untimely bleeding.If the pills are required consult a gynaecologist and take according to their advise.As for now consult a gynaecologist ASAP she will examine & advise accordingly.
Answered: Fri, 11 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor